Orders of Approximation by Local Exponential Splines

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

1 цитирование (Scopus)
Язык оригиналаАнглийский
Страницы (с-по)175-184
Число страниц10
ЖурналProceedings of the Steklov Institute of Mathematics
Том284
Номер выпускаSUPPL.1
DOI
СостояниеОпубликовано - апр 2014

Отпечаток

Exponential Splines
Sobolev Class
Polynomial Splines
Linear Differential Operator
Order of Approximation
Approximation Property
Characteristic polynomial
Spline
Pairwise
Continue
Roots
kernel
Grid
Coefficient
Approximation
Operator
Estimate

Ключевые слова

    Предметные области ASJC Scopus

    • Mathematics (miscellaneous)

    ГРНТИ

    • 27.00.00 МАТЕМАТИКА

    Уровень публикации

    • Перечень ВАК

    Цитировать

    @article{297d83ebee4648e683f717df1915c491,
    title = "Orders of Approximation by Local Exponential Splines",
    keywords = "approximation, local exponential splines, order estimates.",
    author = "Volkov, {Yu S.} and Pytkeev, {E. G.} and Shevaldin, {V. T.}",
    year = "2014",
    month = "4",
    doi = "10.1134/S0081543814020151",
    language = "English",
    volume = "284",
    pages = "175--184",
    journal = "Proceedings of the Steklov Institute of Mathematics",
    issn = "0081-5438",
    publisher = "Pleiades Publishing",
    number = "SUPPL.1",

    }

    Orders of Approximation by Local Exponential Splines. / Volkov, Yu S.; Pytkeev, E. G.; Shevaldin, V. T.

    В: Proceedings of the Steklov Institute of Mathematics, Том 284, № SUPPL.1, 04.2014, стр. 175-184.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - Orders of Approximation by Local Exponential Splines

    AU - Volkov, Yu S.

    AU - Pytkeev, E. G.

    AU - Shevaldin, V. T.

    PY - 2014/4

    Y1 - 2014/4

    KW - approximation

    KW - local exponential splines

    KW - order estimates.

    UR - http://www.scopus.com/inward/record.url?scp=84898741639&partnerID=8YFLogxK

    UR - https://elibrary.ru/item.asp?id=21872437

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000334277400015

    U2 - 10.1134/S0081543814020151

    DO - 10.1134/S0081543814020151

    M3 - Article

    VL - 284

    SP - 175

    EP - 184

    JO - Proceedings of the Steklov Institute of Mathematics

    JF - Proceedings of the Steklov Institute of Mathematics

    SN - 0081-5438

    IS - SUPPL.1

    ER -